# SDR CALA2019070501147

- Difficulty date: July 2, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 61,875 hours, 22,054 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM RT STAB LOWER INSPAR SKIN CUT OUT AT STA 92.7 (FOM) (RI REPAIRS AT STIFFNERS 1-4) REFERENCE HANGAR NON ROUTINE 9674400 SKIN HAS BEEN REPAIRED IAW SRM 55-10-01 REP 11 AT STA 92.7 INSP THRESHOLD AT 56000 TOT FLT CYCS FOLLOWED BY REPEAT INSP AT EACH SUBSEQUENT 9000 FLT CYCS REF STEP 5 TABLE 204 TOMC APPROVED DIP TO ACCOMPLISH DETAILED VISUAL INSPECTION AND EXTERNAL LFEC INSPECTION, INSPECTION THRESHOLD 56,000 TOTAL FLT CYCLES.  ONCE INITIAL INSPECTIONS ACCOMPLISHED ACCOMPLISH DVI AND EXTERNAL LFEC AT EVERY 9,000 FLT CYCLE INTERVAL, REF SRM 55-10-01 REPAIR 11. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEW RECORDS UPDATE INIT: 56K TAFC INIT WILL AUTO ITO TO RIR -2439 RIR: 9K FC THEREAFTER...SN
